MathSciNet Relay Station
MathSciNet bibliographic data
MR1674972 60F15 (60G60 60G70)
Peligrad, Magda; Gut, Allan Almost-sure results for a class of dependent random variables. J. Theoret. Probab. 12 (1999), no. 1, 87–104.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement